Tuesday, October 21, 2014

Wednesday, September 29, 2010 Raul H. Morales, Community Member, asks

Q: Can Tamoxifen Cause Peripheral Neuropathy

I am an oncologist in a case as a legal expert where a patient claims that her sensory-peripheral neuropathy was caused by Tamoxifen. By pharmacist error in dispensing the drug properly, she took 40mg of tamoxifen daily. She is claiming legally her oncologist because she is disabled secondary to her action. Please give me an advice. I did'nt find evidence in the medical literature except for optic neuropathy secondary to Tamoxifen and excellent response of POEMS to tamoxifen therapy.

 

Thanks.

 

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Raul H. Morales, Community Member— Last Modified: 09/29/10, First Published: 09/29/10